# SDR CALA2017100203426

- Difficulty date: October 2, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 75,022 hours, 19,764 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Out Of Adjust
- Location: L2 Girt Bar
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF,  THE L2 DOOR SLIDE LIGHT WENT OUT FOR SEVERAL MINUTES AND CAME ON AND STAYED ON.  ADJUSTED L2 DOOR GIRT BAR PROXIMITY SWITCH. NOW OPS NORMAL IAW MM 25-66-11-822-011.
